# SDR SWAA2024090624621

- Difficulty date: August 12, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOC. BS 259 STRINGER 6L AT PASSENGER CABIN 2024-473243<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 22?JAN-25;[02] REPLACED TIE CLIP LOC. BS 259 STRINGER 6L AT PASSENGER CABIN LOC. BS 259 STRINGER 6L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A0720; SHEET 11; REV C. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED TIE CLIP LOC. BS 259 STRINGER 6L AT PASSENGER CABIN LOC. BS 259 STRINGER 6L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A0720; SHEET 11; REV C. SEE INDIVIDUAL SIGN OFF BELOW RII
